# SDR CALA2011010400004

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 59,407 hours, 6,309 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT DOOR 3R INOP ACFT RELEASED FOR FLIGHT IAW MEL.  PLACING A FLASHLIGHT 99-2560-3-0118 ON ORDER IN CASE NEEDED.  REPLACED BATTERY OPS CHECK GOOD.
